# SDR PLGA970124B

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BDL - FLT 4684 - DURING TAKEOFF, THE AUTOCOARSEN FAILED TO ARM.  THE TAKEOFF WAS ABORTED.  CREW GROUND RAN ENGINES AND SYSTEM CHECKED GOOD.  TAKEOFF WAS THEN COMPLETED.  (M)
